Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Maximum vraisemblance")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 17652

  • Page / 707

Export

Selection :

  • and

ESTIMATEURS DU QUASI-MAXIMUM DE VRAISEMBLANCE POUR DES PROCESSUS DE MARKOV A TEMPS CONTINUANDRIEU C; LANGRAND C.1973; REV. ROUMAINE MATH. PURES APPL.; ROUM.; DA. 1973; VOL. 18; NO 7; PP. 997-1012; BIBL. 8 REF.Serial Issue

Asymptotic expansions for modified maximum likelihood estimators with percentile truncated dataBLUMENTHAL, S.Communications in statistics. Theory and methods. 1985, Vol 14, Num 4, pp 905-925, issn 0361-0926Article

EVALUATION OF THE DISTRIBUTION FUNCTION OF THE LIMITED INFORMATION MAXIMUM LIKELHOOD ESTIMATORANDERSON TW; KUNITOMO N; SAWA T et al.1982; ECONOMETRICA; ISSN 0012-9682; NLD; DA. 1982; VOL. 50; NO 4; PP. 1009-1027; BIBL. 17 REF.Article

PSEUDO MAXIMUM LIKELIHOOD ESTIMATION: THEORY AND APPLICATIONSGONG G; SAMANIEGO FJ.1981; ANN. STAT.; ISSN 0090-5364; USA; DA. 1981; VOL. 9; NO 4; PP. 861-869; BIBL. 16 REF.Article

Estimating a treatment effect under biased samplingROBBINS, H; CUN-HUI ZHANG.Proceedings of the National Academy of Sciences of the United States of America. 1988, Vol 85, Num 11, pp 3670-3672, issn 0027-8424Article

Robust two sided tolerance limits based on MML estimatorsBALAKRISHNAN, N; KOCHERLAKOTA, S.Communications in statistics. Theory and methods. 1985, Vol 14, Num 1, pp 175-184, issn 0361-0926Article

A note on the consistency of the modified fisher prediction functionLEVY, M. S; PERNG, S. K.Journal of statistical planning and inference. 1986, Vol 13, Num 2, pp 263-267, issn 0378-3758Article

Moderate deviations for the maximum likelihood estimatorFUQING GAO.Statistics & probability letters. 2001, Vol 55, Num 4, pp 345-352, issn 0167-7152Article

A BAYESIAN AND MAXIMUM LIKELIHOOD ANALYSIS OF A GRADUAL SWITCHING REGRESSION IN A SIMULTANEOUS EQUATION FRAMEWORKTSURUMI H.1982; J. ECONOM.; ISSN 0304-4076; NLD; DA. 1982; VOL. 19; NO 1; PP. 165-182; BIBL. 25 REF.Article

Constructing and Decoding GWBE Codes Using Kronecker ProductsPAD, Pedram; MOHAMMAD JAVAD FARAJI; MARVASTI, Farokh et al.IEEE communications letters. 2010, Vol 14, Num 1, pp 1-3, issn 1089-7798, 3 p.Article

Maximum likelihood estimation under a wrong modelSHIBATA, Y.Lecture notes in mathematics. 1983, Vol 1021, pp 587-593, issn 0075-8434Article

Maximum likelihood estimation in Hazard rate models with a change-pointYAO, Y.-C.Communications in statistics. Theory and methods. 1986, Vol 15, Num 8, pp 2455-2466, issn 0361-0926Article

User friendly computerized maximum likelihood estimationDOUGLAS, J. B.Communications in statistics. Theory and methods. 1986, Vol 15, Num 3, pp 727-745, issn 0361-0926Article

A note on nonumique MLÉs and sufficient statisticsLEVY, M. S.The American statistician. 1985, Vol 39, Num 1, issn 0003-1305, 66Article

Non-fécondité du modèle statistique général de la classification automatique = Sterility of the general statistic model of cluster analysisREGNIER, S.Mathématiques et sciences humaines. 1983, Num 82, pp 67-74, issn 0025-5815Article

A Maximum Likelihood Method for Bidimensional Experimental Distributions and Its Application to the Galaxy Merger FractionLOPEZ-SANJUAN, Carlos; GARCIA-DABO, César Enrique; BALCELLS, Marc et al.Publications of the Astronomical Society of the Pacific. 2008, Vol 120, Num 867, pp 571-582, issn 0004-6280, 12 p.Article

Bias and standard deviation of the estimator for underlying probability in a sequence of Bernoulli trials with preselected number of successesDOMMERMUTH, F. M.IEEE transactions on aerospace and electronic systems. 1986, Vol 22, Num 2, pp 218-220, issn 0018-9251Article

Comment on «estimating parameters» in continuous univariate distributionsTITTERINGTON, D. M.Journal of the Royal Statistical Society. Series B. Methodological. 1985, Vol 47, Num 1, pp 115-116, issn 0035-9246Article

On the use of Wald's test in exponential familiesVÆTH, M.International statistical review. 1985, Vol 53, Num 2, pp 199-214, issn 0306-7734Article

Small-sample bias of point estimators of the odds ratio from matched setsJEWELL, N. P.Biometrics. 1984, Vol 40, Num 2, pp 421-435, issn 0006-341XArticle

Inference of spatial indicator covariance parameters by maximum Likelihood using MLREMLPARDO-IGUZQUIZA, E.Computers & geosciences. 1998, Vol 24, Num 5, pp 453-464, issn 0098-3004Article

A class of recursive maximum-likelihood algorithmsTUMMALA MURALI; RAO, B. V.Proceedings of the IEEE. 1985, Vol 73, Num 8, pp 1336-1338, issn 0018-9219Article

Methods for diagnosing multiplicative-interaction models for two-way contingency tablesCHUANG, C; GHEVA, D; ODOROFF, C et al.Communications in statistics. Theory and methods. 1985, Vol 14, Num 9, pp 2057-2080, issn 0361-0926Article

The appropriateness of the asymptotic distribution in a nonlinear regression model in relation to curvatureHOUGAARD, P.Journal of the Royal Statistical Society. Series B. Methodological. 1985, Vol 47, Num 1, pp 103-114, issn 0035-9246Article

A simple solution to a nonparametric maximum likelihood estimation problemWALTER, G. G; BLUM, J. R.Annals of statistics. 1984, Vol 12, Num 1, pp 372-379, issn 0090-5364Article

  • Page / 707